Follow
Lihan Wang
Lihan Wang
Department of Mathematical Sciences, Carnegie Mellon University
Verified email at andrew.cmu.edu - Homepage
Title
Cited by
Cited by
Year
On explicit L2-convergence rate estimate for underdamped Langevin dynamics
Y Cao, J Lu, L Wang
arXiv preprint arXiv:1908.04746, 2019
302019
On explicit -convergence rate estimate for piecewise deterministic Markov processes in MCMC algorithms
J Lu, L Wang
Annals of Applied Probability 32 (2), 1333-1361, 2022
17*2022
Complexity of randomized algorithms for underdamped Langevin dynamics
Y Cao, J Lu, L Wang
Communications in Mathematical Sciences 19 (7), 1827-1853, 2020
152020
Complexity of zigzag sampling algorithm for strongly log-concave distributions
J Lu, L Wang
Statistics and Computing 32 (3), 2022
32022
Optimal artificial boundary conditions based on second-order correctors for three dimensional random elliptic media
J Lu, F Otto, L Wang
arXiv preprint arXiv:2109.01616, 2021
32021
Numerical methods for stochastic differential equations based on Gaussian mixture
L Li, J Lu, J Mattingly, L Wang
Communications in Mathematical Sciences 19 (6), 1549-1577, 2021
12021
Quantitative Analysis in Stochastic Homogenization and Hypocoercive PDEs in Sampling
L Wang
Duke University, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–7